Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Consul Faculty Natural Sciences & cross College Organisation



+44 (0)20 7594 9257david.evans




661Huxley BuildingSouth Kensington Campus





I am a Pure Mathematician with research interests in Model Theory – a branch of Mathematical Logic – and its interactions with Algebra and Combinatorics.

My personal homepage

has links to published papers, preprints, slides and notes of some talks which I have given.



Evans DM, 2022, Higher amalgamation properties in measured structures

Evans DM, Hubicka J, Konecny M, et al., 2021, Simplicity of the automorphism groups of generalised metric spaces, Journal of Algebra, Vol:584, ISSN:0021-8693, Pages:163-179

Evans DM, Hubicka J, Nesetril J, 2021, Ramsey properties and extending partial automorphisms for classes of finite structures, Fundamenta Mathematicae, Vol:253, ISSN:0016-2736, Pages:121-153

Evans DM, Hubicka J, Konecny M, et al., 2020, EPPA for two-graphs and antipodal metric spaces, Proceedings of the American Mathematical Society, Vol:148, ISSN:0002-9939, Pages:1901-1915

Bridson MR, Evans DM, Liebeck MW, et al., 2019, Algorithms determining finite simple images of finitely presented groups, Inventiones Mathematicae, Vol:218, ISSN:0020-9910, Pages:623-648

More Publications